研究椭圆型偏微分方程的源函数是关于自变量、自变量的未知函数及未知函数的偏导数的函数时,非线性椭圆方程的边值问题.利用推广的Stampacchia引理以及Sobolev空间的分析技巧,得到椭圆型方程的边值问题在强制性和控制增长条件下解的正则性.
When the source function of elliptic partial differential equation is a function of independent variable, unknown function of independent variable and partial derivative of unknown function, the boundary value problem of nonlinear elliptic equation is studied. By using the generalized Stampacchia lemma and the analysis technique of Sobolev space, the regularity of the solution of the boundary value problem of elliptic equation under some coercivity and controlled growth assumptions is obtained.
[1] BOCCADO L, CROCE G. Elliptic partial differential equations[M]. Berlin:De Gruyter, 2014.
[2] BOCCADO L, AGLIO A D, ORSINA L. Existence and regularity results for some elliptic equations with degenerate coercivity[J]. Atti Sem Mat Fis Univ Modena, 1998,46: 51-81.
[3] BOCCADO L, GIACHETTI D. Existence results via regularity for some nonlinear elliptic problems[J]. Comm Partial Differential Equations, 1989,14: 663-680.
[4] BOCCADO L, GALLOUET T. Nonlinear elliptic and parabolic equations involving measure data[J]. J Funct Anal, 1989, 87(1):149-169. DOI:10.1016/0022-1236(89)90005-0.
[5] BOCCADO L, MURAT F, PUEI J P. L∞estimate for nonlinear elliptic partial differential equations and application to an existence result[J]. SIAM J Math Anal, 1992, 23(2): 326-333. DOI:10.1137/0523016.
[6] EVANS L C. Partial differential equations[M]. Rhode Island: American Mathematical Society, 1997.
[7] GIAQUINTA M. Multiple integrals in the calculus of variations and nonlinear elliptic systems[M]. Princeton: Princeton University Press, 1983.
[8] GIACHRTTI D, PORZIO M M. Local regularity result for minima of functionals of the calculus of variation[J]. Nonlinear Analysis, 2000,39: 463-482. DOI:10.1016/s0362-546x(98)00215-6.
[9] GILBARG D, TRUDINGER N S. Elliptic partial differential equations of second order.2nd[M]. Berlin: Springer, 1998.
[10] HEINONEN J, KILPELAINEN T, MARTIO O. Nonlinear potential theory of degenerate elliptic equations[M]. Oxford: Dover Publications, 2006.
[11] LADYZHENSKAYA O A, URALTSEVA G. Linear and quasilinear equations of elliptic type[M]. New York: Academic press, 1968.
[12] PASSARELLI DI NAPOLI A. A regularity result for a class of polyconvex functionals[J]. Ricerche Mat, 1999, 48:379-393.
[13] BYUN S S, PALAGACHEY D K. Boundness of the weak solution to quasilinear elliptic equations with morrey date[J]. Indiana University Mathematics Journal, 2013, 62:1565-1585. DOI:10.1512/iumj.2013.62.5115.
[14] GAO H, LEONETTI F, WANG L. Remarks on Stampacchia Lemma[J]. J Math Anal Appl, 2018,458: 112-122. DOI:10.1016/j.jmaa.2017.08.056.
[15] STAMPACCHIA G. Formes bilineaires coercitives sur les ensembles convexes[J]. C R Acad Sci Paris, 1964,258: 4413-4416.
[16] STAMPACCHIA G. Equations elliptiques du second ordrea coefficients discontinus[J]. Seminaire Jean Leray, 1963-1964,3: 1-77.
[17] KOVALEVSKII A A, VOITOVICH M V. On the impeovement of summability of generalized solutions of the dirichlet problem for nonlinear equations of the fourth order with strengthened ellipticity[J]. Ukr Math J, 2006,58: 1511-1524. DOI:10.1007/s11253-006-0164-8.
[18] GAO H Y, HUANG M M, REN W. Regularity for entropy solutions to degenerate elliptic equations[J]. J Math Anal Appl, 2020, 491(1):124251. DOI:10.1016/j.jmaa.2020.124251. (